# SDR AALA201812269014

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 95,552 hours, 15,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT THE FORWARD GALLEY FLIGHT ATTENDANT SEAT WAS INOPERATIVE.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE BATTERY.  OPS OK.
